# SDR 95ZZZW368

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 620
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FORWARD CARGO DOOR CUT OUT, AFT BOTTOM CORNER 'L' ANGLE HAS CORROSION, LOCATED JUST ABOVE TIE DOWN STATION 620 STRINGER 26R.  FABRICATED NEW 'L' ANGLE PER SRM 51-10-5 .063 2024-T3 2 INCH BY 1 INCH BY 2 INCH.  TREATED AND PRIMED PER SRM 51-10-2 AND INSTALLED PER SRM 51-40-3.  TOTAL CYCLES 29,235.  (W)
